# SDR UPS04842136

- Difficulty date: February 24, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56141605
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  AIR CONDITIONING ACCESSORY COMPT AT FS 56 ABOVE L24R FRAME IS CRACKED AT PNEUMATIC DUCT STANDOFF ATTACH BRACKET.  REMOVED CRACKED FRAME SECTION.  RECEIVED NEW -5 AND -17, -19 SPLICES.  HEAT TREATED, LOCATED, DRILLED FRAME SECTION AND SPLICES.  ALODINED AND PRIMED, INSTALLED FRAME SECTION AND SPLICES; ALL IAW DC8 SRM 51-1-20D, 21-1-21, 53-2-0 TR 53-125, 51-1-8, TPS-1003 REV A, AND DAC DWG 5614160.
